Advanced Search

Show simple item record

dc.contributor.authorNuray, Fatih
dc.contributor.authorDündar, Erdinç
dc.contributor.authorUlusu, Uğur
dc.date.accessioned2019-12-31T10:08:52Z
dc.date.available2019-12-31T10:08:52Z
dc.date.issued2014en_US
dc.identifier.citationF. NURAY, E. DÜNDAR, and U. ULUSU, “Wijsman I2 convergence of double sequences of closed sets,” Pure and Applied Mathematics Letters, vol. 2, pp. 35–39, 2014.en_US
dc.identifier.urihttps://www.researchgate.net/publication/336916185_Wijsman_I_2-Convergence_of_Double_Sequences_of_Closed_Sets
dc.identifier.urihttps://hdl.handle.net/11630/7796
dc.description.abstractIn this paper, we study the concepts of Wijsman ℐ2, ℐ2∗-convergence and Wijsman ℐ2, ℐ2∗-Cauchy double sequences of sets and investigate the relationships among them.en_US
dc.language.isoengen_US
dc.publisherPure and Applied Mathematics Lettersen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectIdeal Convergenceen_US
dc.subjectCauchy Sequenceen_US
dc.subjectDouble Sequence of Setsen_US
dc.subjectWijsman Convergenceen_US
dc.titleWijsman I_2-convergence of double sequences of closed setsen_US
dc.typearticleen_US
dc.relation.journalPure and Applied Mathematics Lettersen_US
dc.departmentFen-Edebiyat Fakültesien_US
dc.authorid0000-0002-0545-7486en_US
dc.identifier.volume2en_US
dc.identifier.startpage35en_US
dc.identifier.endpage39en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorNuray, Fatih
dc.contributor.institutionauthorDündar, Erdinç
dc.contributor.institutionauthorUlusu, Uğur


Files in this item

Thumbnail

This item appears in the following Collection(s)

  • Makaleler [90]
    Makale, olgu sunumu, editöre mektup vb.

Show simple item record